# SDR 06FDEA0860

- Difficulty date: February 27, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727-200
- Aircraft serial: 21532
- Aircraft time: 39,210 hours, 25,640 cycles
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE AREA FUSELAGE EXTERNAL SKIN HAS SEVERAL LIGHTNING STRIKES BETWEEN BS178 AND 203.8 BETWEEN STRINGERS 24 TO 26 LT.  REMOVED DAMAGE, FABRICATED, ALODINED, PRIMED AND INSTALLED.  FUS SKIN REPAIR STA 178 TO 203 BETWEEN STRINGERS 26LAND 24L ALL IAW FX B727 SRM'S 53-30-3 FIG'S 3 AND 13, 53-30-1,53-30-2,51-30-2 AND 51-10-2. SNRM N00680.
